# SDR DALA2023012400548

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 68,485 hours, 26,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Handler Error
- Location: Bs 727h S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AVOD MOD VISIT, THE FUSELAGE SKIN WAS DAMAGED FROM CONTACT WITH A WORK STAND. THE DAMAGE WAS TRIMMED OUT TO A 1.0 INCH CIRCLE IN THE POCKETED AREA OF THE SKIN JUST BELOW S-4L AND JUST AFT OF BS 727H. PERFORMED NEW ADDITIONAL REPAIR PER ERA 540727-14AD REV C.
